165mgs is a pretty hefty dose.The best way to do it for you is probably a slow taper.I went c/t off of 25 mgs over a year ago.It's rough but it is totally doable and so worth it.Keep posting,lots of help and support here.All the best...Kim
I started detox two days ago, I started with taking off 2mg a day. Have any of you heard of a additionolgist? My insurance is going to pay for it....I must get as much meds from my system as possible I have a type of blood poision. That ***** to be sick and then be sicker from trying to get better...
About 5 years ago I tapered from 160 mg to nothing in about a year. It was easy and almost totally painless. My counselor and I worked together in lowering my dose making sure that I was as comfortable as possible. The last few mg are almost totally in your head, but you'll still see people on 1 mg for years and years. The only other thing that they did to help the transition, was put me on antidepressants, which I tapered myself off of a year later. Sadly, I relapsed last December, and as of April 1st, I have been back on Methadone again. So, at least something good came of my relapse, I got to give you advice. ;)
Thank you all for your help. I am going to talk to my counselor on monday and have her help me with the tapering off.